# SDR DXTA2024031811203

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 8,870 hours, 7,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AND AFTER ENGINE SHUTDOWN, NOTICED EMERGENCY LIGHTING WAS ON.  COMPLIED WITH TOP CHARGE OF EMERGENCY BATTERIES IAW AMM 33-52-01 AND NJA TC-505-33-200403.  NO FURTHER DEFECTS.
